MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ACCORD 2.0MM COCR CABLE; CERCLAGE, FIXATION

SMITH & NEPHEW, INC. ACCORD 2.0MM COCR CABLE; CERCLAGE, FIXATION
Catalog Number 71340020
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw which is assembled with the cramp break into the femoral bone.The doctor concerns the screw make the osteo bone damage, such as fracture.Procedure delayed less than 30 minutes.Backup device was available.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical task concluded, no clinical supporting documents were provided to conduct a thorough assessment of the reported issue.The root cause of the broken device is unknown.Without the return of the device, visibility and functionality is unknown.There is not yet enough information available to classify the health impact.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
ACCORD 2.0MM COCR CABLE
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8814267
Report Number1020279-2019-02719
Device Sequence Number2513946
Product Code JDQ
UDI-Device Identifier03596010485724
UDI-Public03596010485724
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031162
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71340020
Device Lot Number18ESM0888
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1